MAUDE Adverse Event Report: CARDINAL HEALTH CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

CARDINAL HEALTH CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 6162MF
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that when checking the balloon before use by injecting water, it didn¿t drain.The issue was discovered during preparation.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The device was manufactured on 10/26/2020.One decontaminated sample was received for the evaluation.Upon visual and functional inspection of the returned sample, the catheter presented difficulty removing the water with the syringe from the catheter balloon.Therefore, the reported condition is confirmed.The affected component is produced by an external supplier; our assembly process only consists in a pick and place operation for this material.An investigation was requested from the supplier and the results will be documented through the supplier notification process.

Brand Name
CURITY MONO-FLO 14FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12577705
Report Number9612030-2021-03048
Device Sequence Number19780190
Product Code KNX
UDI-Device Identifier20884521050584
UDI-Public20884521050584
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6162MF
Device Catalogue Number6162MF
Device Lot Number2029404664
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown